MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0510E
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the previous delivery of the device, two units were opened and both patches basically crumbled in the hand, for laparoscopic use and they were absolutely not usable.There was no reported patient involvement and outcome.
 
Additional Manufacturer Narrative
Evaluation summary: visual inspection of the returned product noted the patch was fragmented.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an investigation of this condition identified the potential root cause as a combination of a manufacturing and shipping container issue.The manufacturing process has been adjusted to prevent this condition from recurring.The use of the shipping container that contributed to the reported condition has also been discontinued.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7752163
Report Number1219930-2018-04277
Device Sequence Number1560950
Product Code LMG
UDI-Device Identifier20884521082554
UDI-Public20884521082554
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2018
Device Model NumberHP0510E
Device Catalogue NumberHP0510E
Device Lot NumberN7G0519X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer08/08/2018
08/08/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/04/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1